# SDR CALA2024080900400

- Difficulty date: August 8, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 78,784 hours, 32,459 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Fault Message
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR FAULT. CIDS FAULTING LAV SMOKE SYSTEM. FOUND AIRCRAFT UNPOWERED, PWERED AIRCRAFT AND FOUND FAULT CLEARED. ACCOMPLISHED TEST OF CARGO SMOKE DETECTOR SYSTEM REF AMM 26-16-00-501 AND LAV SMOKE DETECTOR SYSTEM REF AMM 26-17-00-501 ALL TESTS PASS
